# SDR CALA2025081307692

- Difficulty date: August 12, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N73278
- Make and model: Boeing 737824
- Aircraft serial: 31596
- Aircraft time: 64,044 hours, 23,117 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Electronic Unit
- Part number: 285A12001
- Part serial: 1442
- Condition: Faulted
- Location: Le Flap Sys
- Part time: 64,044 hours, 23,117 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: H, A

## Discrepancy

LE FLAPS TRANSIT LIGHT ANNUNCIATED DURING CRUISE. SLAT 1 LIGHT O N OVERHEAD PANEL WILL PERFORMED FSEU BITE PER FIM 27-51 TASK 801. FLIGHT HISTORY LEG 0 SHOWS 27-51105 FSEU FAILED WITH NO OTHER MX MSG. EXISTING FAULTS WILL PASS WITH SLATS IN FULL EXTEND BUT FAILS WITH MSG 27-51105 WITH SLATS IN PARTIAL DOWN WITH NO OTHER MX MSG. FOLLOWED FIM 27-88 TASK 801. FSEU NIS DEN. UPON FARTHER TROUBLESHOOTING PERFORMED PROX SENSOR TEST PER AMM 27-88-11. FOUND WITH SLATS UP S1 INBD SENSOR IS READING FAR WHEN SENSOR SHOULD READ NEAR. NOTE* SENSOR S995 WAS ALREADY REPLACED ON LP 5846166. APPLYING SDR, AIRCRAFT DECLARE LENDING EMERGENCY REMOVED AND REPLACED FCEU REF AMM 27-51-01-400-801 ALL OPS CHECK C/W NO DEFECTS NOTED PARTS USED:  29-2751-9-0024,QTY :1 ROTABLE PARTS CHG:TT # 1471632 SN OFF 1442 PN OFF 29-2751-9-0024  UNIT, FLAP & SL  OFF 29-2751-9-0024 1442 ON 29-2751-9-0024 0038 CYCLED POSITION OF SLAT SYSTEM WITH NO FAILURES. INSPECTED TARGET OF S1 S995 NO DEFECTS NOTED. PERFRORMED SENSOR TEST 27-88-11 S995 PASSED ALL CHECKS
